A 32-year-old female asked:
Disclaimer

i was having symptoms of a yeast infection and used miconazole nitrate insert 1200mg (1 day) last night and my vagina is now burning inside. normal?

1 doctor answer
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
May not be yeast: You could have had a bacterial overgrowth instead of yeast. Or the medicine strength could be too strong for you. Or you could have a side effect. If your symptoms continue have your doctor check you out.
Answered on May 27, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Why?: If your medication is working, there is no need to use natural yogurt which has unproven value.
1
1 thank
A 20-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
What's the question?: If you have a yeast infection you are treating it appropriately. There is generally no need to alter the bacterial flora in your vagina, although it ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Roy Arnold
46 years experience Internal Medicine
Maybe not yeast: causing your discharge. See your primary care or a gynecologist for evaluation. You may have an infection from a different type of organism. Thanks fo ... Read More
A 30-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
5 to 7 days: It takes from 5 to 7 days.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month